Alert archive / Illinois / Tornado Warnings in 2025

Tornado Warning 6, NWS Lincoln, IL

March 14, 2025Effingham County, Shelby County, Illinois

NWS Lincoln, IL issued this tornado warning at Mar 14, 2025, 11:20 PM CDT for Effingham County, Shelby County, Illinois. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 11:20 PM CDT (04:20 UTC)
Expired
Mar 15, 2025, 12:00 AM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Effingham County, IL, Shelby County, IL

The radar

The Evansville,IN radar (KVWX), 123 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 11:25 PM CDTHAIL 1.25Altamont, IL
Mar 14, 11:45 PM CDTHAIL 1.751 E Moccasin, ILHail lasted for approximately 5 minutes and partially covered the road.
Mar 14, 11:55 PM CDTFUNNEL CLOUD3 Nw Watson, ILCorrects previous funnel cloud report from 3 NW Watson.
Mar 14, 11:55 PM CDTFUNNEL CLOUD4 Nw Watson, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 8:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
2530 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

695 
WFUS53 KILX 150420
TORILX
ILC049-173-150500-
/O.NEW.KILX.TO.W.0006.250315T0420Z-250315T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
1120 PM CDT Fri Mar 14 2025

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Southeastern Shelby County in central Illinois...
  Effingham County in south central Illinois...

* Until midnight CDT.

* At 1120 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Brownstown, or near Vandalia, moving
  northeast at 60 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Altamont around 1130 PM CDT.
  Effingham around 1140 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Shumway and Teutopolis.

This includes the following highways...
 Interstate 57 between mile markers 146 and 168.
 Interstate 70 between mile markers 79 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3922 8880 3936 8859 3921 8847 3917 8847
      3917 8844 3907 8836 3900 8836 3891 8880
TIME...MOT...LOC 0420Z 239DEG 53KT 3895 8901 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Deubelbeiss
1 follow-up statement
930 
WWUS53 KILX 150441
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1141 PM CDT Fri Mar 14 2025

ILC049-173-150500-
/O.CON.KILX.TO.W.0006.000000T0000Z-250315T0500Z/
Shelby-Effingham-
1141 PM CDT Fri Mar 14 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN SHELBY AND EFFINGHAM COUNTIES...

At 1141 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Shumway, or 9 miles west of Effingham, moving
northeast at 50 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Shumway around 1145 PM CDT.
  Effingham around 1150 PM CDT.

Other locations impacted by this tornadic thunderstorm include Sigel,
Effingham County Airport, and Mode.

This includes the following highways...
 Interstate 57 between mile markers 146 and 168.
 Interstate 70 between mile markers 79 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3922 8880 3936 8859 3921 8847 3917 8847
      3917 8844 3907 8836 3900 8836 3891 8880
TIME...MOT...LOC 0441Z 237DEG 45KT 3914 8872 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 14, 10:28 PM CDT, 52 minutes earlier. Its key messages:

  • A severe weather outbreak is likely to occur this evening between 8pm and 2am. Structural damage is a reasonable possibility due to straight-line winds (75+ mph); tornadoes (EF-2+); and large hail (1" +).
  • A brief period of strong non-thunderstorm wind gusts between 40-60 mph may occur just ahead of the severe thunderstorm episode early this evening between 6-9pm.
  • Concern for rapid and erratic fire spread has led to a burn ban in areas north of Interstate 72 through this evening. Additional concerns for rapid fire spread return early next week.
  • Another powerhouse storm system arrives by the middle of next week, perhaps bringing additional severe weather to portions of central and southeast Illinois.
Area forecast discussion, Mar 14, 10:28 PM CDT, 52 minutes before
Area Forecast Discussion...Updated
National Weather Service Lincoln IL
1028 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- A severe weather outbreak is likely to occur this evening
  between 8pm and 2am. Structural damage is a reasonable
  possibility due to straight-line winds (75+ mph); tornadoes
  (EF-2+); and large hail (1" +).

- A brief period of strong non-thunderstorm wind gusts between
  40-60 mph may occur just ahead of the severe thunderstorm
  episode early this evening between 6-9pm.

- Concern for rapid and erratic fire spread has led to a burn ban
  in areas north of Interstate 72 through this evening. Additional
  concerns for rapid fire spread return early next week.

- Another powerhouse storm system arrives by the middle of next
  week, perhaps bringing additional severe weather to portions of
  central and southeast Illinois.

&&

.MESOSCALE...
Issued at 1026 PM CDT Fri Mar 14 2025

Key Messages...
A quasi-linear convective system (QLCS) continues north of I-72,
with damaging winds and brief spin-up tornadoes possible. Further
south, in areas south of I-70, storms moving northeast out of the
St. Louis area will pose a tornado threat near/south of I-70, but
the tornado potential is expected to gradually trend lower over
the next 1-2 hours.

Technical Discussion...

A severe weather event continues to unfold across the region. Both 0-
6 km and 0-3 km shear vectors appear have a lower crossing angle
(more parallel to the line of storms) north of I-72, consistent with
the ongoing QLCS mode in that region. Further south, the crossing
angle is large, favoring semi-discrete or supercellular modes, again
consistent with what we've seen unfolding across St. Louis CWA.
Those storms in St. Louis area have a history of producing
tornadoes, and the KVWX VWP shows extremely concerning low-level
wind fields: with 0.5 km AGL winds of 60 kts, 1 km winds of 80 kts,
and 0-1 km SRH approaching 1000 (!) J/kg. The latest WoFS run does
show streaks of low-level updraft helicity pushing into the ILX
counties near/south of I-70, but they weaken in time. This may be
due in part to increasing CIN and lesser dewpoints than those that
were present in St. Louis area. Based on this, the thinking is that
despite the alarming kinematics, the tornado potential should be
trending downward as storms push into our SE CWA (at least
relative to what these storms were producing earlier in their
lifecycle). The damaging wind potential persist with all storms.

Erwin

&&

.SHORT TERM...
Issued at 211 PM CDT Fri Mar 14 2025

A negatively-tilted, 500-mb trough and it's attendant surface low
will continue to lift across the Plains this afternoon, with a
Pacific front/dryline arcing towards the Missouri Ozarks and Mid-
Mississippi Valley this evening.

Convective-allowing models (CAMs) remain in excellent agreement that
convective initiation will occur early this afternoon along the
dryline as a tongue of 55-60 degF dewpoints and steepening mid-level
lapse rates advect into western Missouri and effectively boost
MLCAPE.  While the initial storm mode will favor supercell
structures across Missouri, the expectation is for storms to congeal
and grow upscale into a mature QLCS by 00z/7pm due to fast storm
motions and the deep-layer shear vectors becoming aligned more
parallel to the boundary/forcing as the line approaches west central
IL.

While the kinematics associated with this line are high-end (99th
percentile of climatology), the modest instability (500-1000 J/Kg
MLCAPE) should preclude a derecho threat.  Rather than a continuous
wall of 75+ mph straight-line winds, we are advertising only
pockets.  Given the robust shear magnitudes and instability confined
to the lowest 3km, as well as a strong, N-S oriented LLJ along the
line, we anticipate multiple bowing/surging segments, reflectivity
tags, and line breaks; all of which will lead to mesovortexgenesis
and the potential for QLCS tornadoes.  While it is extremely
difficult to predict whether or not these embedded tornadoes will be
significant (EF-2+), very high 0-3km SRH values (750+ m2/s2) and a
large, humped hodograph suggests any mesovortex that does develop
within the line will have depth and long-tracked potential, and this
is evident in the 6-hr Updraft Helicity (UD) swaths from many of the
CAMs. One recent historical comparison that springs to mind is the
December 10, 2021 quasi-linear event, which brought 5 EF-2 tornadoes
to portions of central IL.

Just prior to this evening's convective episode, gusty non-
thunderstorm winds will peak in the 45-60 mph range, primarily
between 23z-02z/6-9pm, due to the surface pressure gradient
tightening beneath a strengthening 70-kt LLJ core.  With a very dry
and well-mixed PBL lying ahead of the line of convection, it's a
reasonable possibility that we achieve sporadic High Wind Warning
criteria (58+ mph).  Due to the brevity and uncertainty in coverage,
we will continue the current Wind Advisory and upgrade later as
needed.

Other concerns we hold prior to tonight's storms include blowing
dust and erratic fire behavior due to abnormally dry top soil and
fine fuels (grass, leaves, twigs, pine needles, etc).  We have
refrained from issuing a Blowing Dust Advisory after coordinating
with our Ag partners.  Per their guidance, the vast majority of
field work to this point has been anhydrous injections and not
tillage, though certainly there has been some plowing.  Then
regarding the Red Flag Warning, which is ongoing, we still
anticipate a brief period where wind gusts exceed RH values in areas
north of I-72 later this afternoon.  This, in tandem with the 80 deg
temps and dry fuels, is what is driving the threat for rapid and
erratic fire spread.

MJA

.LONG TERM...  (Saturday through Next Friday)
Issued at 211 PM CDT Fri Mar 14 2025

A brief shot of cold air will arrive Saturday night into Sunday as
northerly winds spill into the region behind the departing storm
system.  Temperatures will fall into the mid 30s beneath mostly
cloudy skies, and we might even squeeze out a few snow showers as
the axis of wrap-around moisture pushes through the region.  Dry and
continued cool weather will remain in place on Sunday, with any
lingering cloud cover eroding beneath an advancing ridge axis.

Monday through Wednesday will be characterized by dry, windy, and
warm conditions as an upper ridge gradually becomes more amplified
due to another deep trough carving into the Plains.  Concern for
elevated fire danger will return during this period as a well-mixed
PBL helps pull down afternoon RHs (25-35%) amid warming temperatures
(65-75 degF) and increasing southerly flow (30-40 mph) ahead of a
rapidly deepening frontal system.  Blowing dust may also be a
concern during this time as we begin to enter spring tillage season.

The next best chance (50-70%) for rain comes Wednesday afternoon
along and ahead of a cold front.  Instability looks very limited
ahead of the front amid shallow moisture, and so widespread
thunderstorm activity is not anticipated at this time.  It does bear
monitoring, though, as both strong deep-layer shear and synoptic
ascent could yield isolated severe convection somewhere between the
Mid-Mississippi and Ohio River Valleys.  The system dry slot will
then quickly push through behind the cold front Wednesday evening
before the axis of wrap-around moisture works across central
Illinois late Wednesday night, perhaps providing some light snow.

Another stretch of dry and cool weather returns Thursday and Friday
behind the departing frontal system. NBM deterministic guidance
currently offers daytime temperatures in upper 40s on Thursday
before dropping near 30 degrees Thursday night. Temperatures then
modestly increase into the lower 50s by next Friday.

MJA

&&

.AVIATION...  (For the 00z TAFs through 00z Saturday Evening)
Issued at 653 PM CDT Fri Mar 14 2025

A line of strong to severe thunderstorms will move through central
Illinois later this evening. Strong southerly winds will continue
just ahead of the line of storms with even stronger gusts (roughly
55 kt or so) within pockets of the line of storms. Winds will remain
elevated overnight and then ramp up once again Saturday morning as
they gradually veer to the southwest. A cold front will move through
Saturday afternoon/evening, turning winds to the west-northwest.
There is a low chance (30-40%) for ceilings to drop below 3k ft on
Saturday, so elected to keep them VFR for the time being.

NMA

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 4 PM CDT Saturday for ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Mar 14, 2:09 PM CDT, 9 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
209 PM CDT Fri Mar 14 2025

ILZ027>031-036>038-040>057-061>063-066>068-071>073-151915-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
209 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

A line of severe thunderstorms is expected to race across the area
tonight between 8 pm and 2 am. The primary threat is damaging winds,
potentially in excess of 80 mph, though large hail and a few
tornadoes are also possible.

Outside the storms, strong winds will occur tonight. Southeast wind
gusts of 40 to 50 mph are likely. These winds will cause any outdoor
fires to spread rapidly. Also, blowing dust is possible in some
areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong winds are forecast again on Saturday. Southwest wind gusts of
40 to 50 mph are likely from mid morning to mid afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from 8 pm tonight to 2 am
Saturday.

Expected storm motion is to the northeast around 60 mph.

25

In the hours before

Local storm report, Mar 14, 10:13 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1013 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     Tstm Wnd Dmg     3 SE Brimfield          40.81N 89.83W
03/14/2025                   Peoria             IL   Emergency Mngr

            Trees down.

&&

37
Local storm report, Mar 14, 10:15 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1015 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     Tstm Wnd Gst     New Berlin              39.73N 89.91W
03/14/2025  E70 MPH          Sangamon           IL   Emergency Mngr

            60 to 70 mph winds estimated from New Berlin
            to Loami.

&&

37
Local storm report, Mar 14, 10:22 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1022 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     Hail             Athens                  39.96N 89.73W
03/14/2025  M0.75 Inch       Menard             IL   Public

            Report from mPING: Dime (0.75 in.).

&&

37
Local storm report, Mar 14, 10:26 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1026 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Tstm Wnd Dmg     Hanna City              40.69N 89.80W
03/14/2025                   Peoria             IL   Broadcast Media

            Restaurant sign blown over. Time estimated
            from radar.

&&

37
Local storm report, Mar 14, 10:31 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1031 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     Tstm Wnd Gst     Chillicothe             40.92N 89.49W
03/14/2025  M61 MPH          Peoria             IL   Emergency Mngr

&&

37
Local storm report, Mar 14, 10:40 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1040 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     Tstm Wnd Dmg     1 E Pekin               40.57N 89.63W
03/14/2025                   Tazewell           IL   Emergency Mngr

            Tree down. Time estimated from radar.

&&

37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:08 PM CDTSevere Thunderstorm Warning Considerable damage threatILXSchuyler52 min
Mar 14, 8:51 PM CDTSevere Thunderstorm Warning Considerable damage threatILXCass, Mason, Morgan, Schuyler, Scott39 min
Mar 14, 8:57 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Knox63 min
Mar 14, 9:09 PM CDTTornado WarningILXFulton, Schuyler36 min
Mar 14, 9:14 PM CDTTornado WarningILXCass, Mason31 min
Mar 14, 9:27 PM CDTSevere Thunderstorm Warning Considerable damage threatILXCass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more63 min
Mar 14, 9:46 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Marshall, Mason, Peoria, Stark, Tazewell and 1 more59 min
Mar 14, 9:53 PM CDTTornado WarningILXMason25 min
Mar 14, 10:04 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChristian, Logan, McLean, Mason, Menard, Sangamon and 1 more56 min
Mar 14, 10:11 PM CDTTornado WarningILXTazewell34 min
Mar 14, 10:21 PM CDTSevere Thunderstorm Warning Considerable damage threatILXMarshall, Peoria, Tazewell, Woodford54 min
Mar 14, 10:38 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, McLean, Macon, Piatt37 min
Mar 14, 10:41 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChristian, Macon, Sangamon, Shelby64 min
Mar 14, 11:11 PM CDTTornado WarningILXShelby49 min
Mar 14, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Coles, Cumberland, Effingham, Jasper, Moultrie and 1 more60 min
Mar 14, 11:31 PM CDTTornado WarningILXMacon, Piatt29 min
Mar 14, 11:54 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, DeWitt, Douglas, McLean, Macon, Moultrie and 1 more66 min
Mar 14, 11:55 PM CDTTornado WarningILXColes, Cumberland, Effingham, Shelby35 min
Mar 15, 12:07 AM CDTTornado WarningILXChampaign, Douglas38 min
Mar 15, 12:12 AM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Coles, Cumberland, Douglas, Edgar, Effingham and 1 more63 min
Mar 15, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatILXVermilion60 min
Mar 15, 12:15 AM CDTTornado WarningILXChampaign, Piatt28 min
Mar 15, 12:18 AM CDTTornado Warning Tornado observedILXColes, Cumberland27 min
Mar 15, 12:34 AM CDTTornado WarningILXColes, Douglas, Edgar, Vermilion41 min
Mar 15, 12:49 AM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Edgar26 min
Mar 15, 12:51 AM CDTTornado WarningILXChampaign12 min
Mar 15, 1:12 AM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Edgar, Vermilion48 min
Mar 15, 1:33 AM CDTTornado WarningILXJasper27 min
Mar 15, 1:44 AM CDTTornado WarningILXClark, Crawford33 min
Mar 15, 1:48 AM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland42 min

Nearby

Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.